RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 6(318), Pages 161–162 (Mi umn902)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the distribution of eigenvectors of Töplitz matrices with weakened requirements on the generating function

N. L. Zamarashkin, E. E. Tyrtyshnikov

Institute of Numerical Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm902

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:6, 1333–1334

Bibliographic databases:

MSC: 15A18, 15A24, 15A57
Accepted: 03.09.1997

Citation: N. L. Zamarashkin, E. E. Tyrtyshnikov, “On the distribution of eigenvectors of Töplitz matrices with weakened requirements on the generating function”, Uspekhi Mat. Nauk, 52:6(318) (1997), 161–162; Russian Math. Surveys, 52:6 (1997), 1333–1334

Citation in format AMSBIB
\Bibitem{ZamTyr97}
\by N.~L.~Zamarashkin, E.~E.~Tyrtyshnikov
\paper On the distribution of eigenvectors of T\"oplitz matrices with weakened requirements on the generating function
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 6(318)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn902}
\crossref{https://doi.org/10.4213/rm902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1611294}
\zmath{https://zbmath.org/?q=an:0914.15004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1333Z}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 6
\pages 1333--1334
\crossref{https://doi.org/10.1070/RM1997v052n06ABEH002190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074185000028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031374199}


Linking options:
  • http://mi.mathnet.ru/eng/umn902
  • https://doi.org/10.4213/rm902
  • http://mi.mathnet.ru/eng/umn/v52/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zamarashkin, NL, “Eigen values of product of nonhermitian Toeplitz matrices”, Doklady Akademii Nauk, 366:4 (1999), 443  mathscinet  zmath  isi  elib
    2. Estatico, C, “A classification scheme for regularizing preconditioners, with application to Toeplitz”, Linear Algebra and Its Applications, 397 (2005), 107  crossref  mathscinet  zmath  isi  elib
    3. Bottcher, A, “On the asymptotic behavior of the eigenvectors of large banded Toeplitz matrices”, Mathematische Nachrichten, 279:1–2 (2006), 121  crossref  mathscinet  zmath  isi
    4. Paola Brianzi, Fabio Di Benedetto, Claudio Estatico, “Improvement of Space-Invariant Image Deblurring by Preconditioned Landweber Iterations”, SIAM J Sci Comput, 30:3 (2008), 1430  crossref  mathscinet  zmath  isi
    5. Vincenza Del Prete, Fabio Di Benedetto, Marco Donatelli, Stefano Serra-Capizzano, “Symbol approach in a signal-restoration problem involving block Toeplitz matrices”, Journal of Computational and Applied Mathematics, 2013  crossref  isi
    6. Marco Donatelli, Carlo Garoni, Carla Manni, Stefano Serra-Capizzano, Hendrik Speleers, “Robust and optimal multi-iterative techniques for IgA Galerkin linear systems”, Computer Methods in Applied Mechanics and Engineering, 2014  crossref  isi
    7. Bogoya J.M., Boettcher A., Grudsky S.M., Maximenk E.A., “Eigenvectors of Hermitian Toeplitz Matrices With Smooth Simple-Loop Symbols”, 493, 2016, 606–637  crossref  mathscinet  zmath  isi
    8. Dell'Acqua P., Donatelli M., Serra-Capizzano S., Sesana D., Tablino-Possio C., “Optimal preconditioning for image deblurring with Anti-Reflective boundary conditions”, Linear Alg. Appl., 502:SI (2016), 159–185  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:68
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018